# SDR DALA2016081606082

- Difficulty date: August 14, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,324 hours, 29,254 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT LOWER CORNER, SKIN AND SEAL RETAINER GOUGED.  OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW ERA 549070-14, REV O.  (LP# 2633154)
